# SDR HEEA078593

- Difficulty date: April 8, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N436PH
- Make and model: Bell 407
- Aircraft serial: 51436
- Aircraft time: 1,466 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Buss Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT PILOT SMELLED SOMETHING BURNING.  SMELL FROM BAGGAGE COMPARTMENT. MAINTENANCE FOUND LOOSE CONNECTIONS AT STARTER RELAY TO LINE CONTROL RELAY.  ARCING OCCURRED AT STARTER RELAY TERMINAL A2 AND AT LINE CONTROL RELAY TERMINAL A2 ALSO FOUND BURNED AND MELTED HEAT SHRINK.
